Conformally equivariant quantization: existence and uniqueness
Annales de l'Institut Fourier, Volume 49 (1999) no. 6, p. 1999-2029

We prove the existence and the uniqueness of a conformally equivariant symbol calculus and quantization on any conformally flat pseudo-riemannian manifold (M,g). In other words, we establish a canonical isomorphism between the spaces of polynomials on T * M and of differential operators on tensor densities over M, both viewed as modules over the Lie algebra o(p+1,q+1) where p+q=dim(M). This quantization exists for generic values of the weights of the tensor densities and we compute the critical values of the weights yielding obstructions to the existence of such an isomorphism. In the particular case of half-densities, we obtain a conformally invariant star-product.

On établit l’existence et l’unicité d’un calcul symbolique et d’une quantification conformément équivariants sur une variété pseudo-riemannienne conformément plate (M,g), i.e. on met en évidence un isomorphisme canonique entre l’espace des polynômes sur T * M et celui des opérateurs différentiels agissant sur les champs de densités tensorielles, vus tous les deux comme modules sur l’algèbre de Lie o(p+1,q+1), où p+q=dim(M). Cette quantification existe pour des valeurs génériques des poids de densités; on calcule les valeurs critiques de ces poids, pour lesquelles un tel isomorphisme n’existe éventuellement pas. Dans le cas des demi-densités, on obtient ainsi un star-produit conformément équivariant.

@article{AIF_1999__49_6_1999_0,
     author = {Duval, Christian and Lecomte, Pierre and Ovsienko, Valentin},
     title = {Conformally equivariant quantization: existence and uniqueness},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {49},
     number = {6},
     year = {1999},
     pages = {1999-2029},
     doi = {10.5802/aif.1744},
     zbl = {0932.53048},
     mrnumber = {2000k:53081},
     language = {en},
     url = {http://www.numdam.org/item/AIF_1999__49_6_1999_0}
}
Duval, Christian; Lecomte, Pierre; Ovsienko, Valentin. Conformally equivariant quantization: existence and uniqueness. Annales de l'Institut Fourier, Volume 49 (1999) no. 6, pp. 1999-2029. doi : 10.5802/aif.1744. http://www.numdam.org/item/AIF_1999__49_6_1999_0/

[1] F. Bayen, M. Flato, C. Fronsdal, A. Lichnerowicz and D. Sternheimer, Deformation theory and quantization, Ann. Phys. (N.Y.), 111 (1978), 61-151. | MR 58 #14737a | Zbl 0377.53024

[2] F. A. Berezin, Quantization, Math. USSR Izvestija, 8-5 (1974), 1109-1165. | MR 52 #16404 | Zbl 0312.53049

[3] F. A. Berezin, Quantization in complex symmetric spaces, Math. USSR Izvestija, 9-2 (1976), 341-379. | MR 56 #8752 | Zbl 0324.53049

[4] A. L. Besse, Einstein Manifolds, Springer-Verlag, Berlin-Heidelberg, 1987. | MR 88f:53087 | Zbl 0613.53001

[5] F. Boniver and P. B. A. Lecomte, A remark about the Lie algebra of infinitesimal conformal transformations of the Euclidian space, math.DG/9901034. | Zbl 01463695

[6] P. Cohen, Yu. Manin and D. Zagier, Automorphic pseudodifferential operators, Algebraic aspects of integrable systems, 17-47, Progr. Nonlinear Differential Equations Appl., 26, Birkhäuser Boston, Boston, MA, 1997. | MR 98e:11054 | Zbl 00953316

[7] M. De Wilde and P. B. A. Lecomte, Formal deformation of the Poisson Lie algebra of a symplectic manifold and star-products, in Deformation Theory of Algebras and Structures And Applications, Kluver Acad. Pub., Dordrecht, 1988, and references therein. | Zbl 0685.58039

[8] C. Duval and V. Ovsienko, Space of second order linear differential operators as a module over the Lie algebra of vector fields, Advances in Math., 132-2 (1997), 316-333. | MR 99b:17028 | Zbl 0902.17011

[9] C. Duval and V. Ovsienko, Conformally equivariant quantization, preprint CPT-98/P.3610, math. DG/9801122.

[10] B. Fedosov, Deformation Quantization and Index Theory, Akademie Verlag, Berlin, 1996. | MR 97a:58179 | Zbl 0867.58061

[11] H. Gargoubi, Sur la géométrie des opérateurs différentiels linéaires sur R, preprint CPT, 1997, P. 3472. | Zbl 0986.17008

[12] H. Gargoubi and V. Ovsienko, Space of linear differential operators on the real line as a module over the Lie algebra of vector fields, Int. Res. Math. Notes, 1996, No. 5, 235-251. | MR 96m:17041 | Zbl 0851.17023

[13] A. González-López, N. Kamran and P. J. Olver, Lie algebras of vector fields in the real plane, Proc. London Math. Soc., 64 (1992), 339-368. | MR 92m:17038 | Zbl 0872.17022

[14] A. A. Kirillov, Elements of the theory of representations, Springer-Verlag, Berlin-New York, 1976. | MR 54 #447 | Zbl 0342.22001

[15] A. A. Kirillov, Geometric Quantization, in Encyclopedia of Math. Sci. Vol. 4, Springer-Verlag, 1990. | Zbl 0780.58024

[16] A. A. Kirillov, Closed algebras of differential operators, preprint 1996.

[17] B. Kostant, Quantization and Unitary Representations, in Lecture Notes in Math., Springer-Verlag, Vol. 170, 1970. | MR 45 #3638 | Zbl 0223.53028

[18] B. Kostant, Symplectic Spinors, in Symposia Math., Vol. 14, London, Acad. Press, 1974. | MR 53 #4139 | Zbl 0321.58015

[19] P. B. A. Lecomte, On the cohomology of sl(m + 1, R) acting on differential operators and sl(m + 1, ℝ)-equivariant symbol, preprint Université de Liège, 1998.

[20] P. B. A. Lecomte, Classification projective des espaces d'opérateurs différentiels agissant sur les densités, C.R.A.S., 328, Ser. 1 (1999). | MR 99k:22022 | Zbl 01270216

[21] P. B. A. Lecomte, P. Mathonet and E. Tousset, Comparison of some modules of the Lie algebra of vector fields, Indag. Math., N.S., 7-4 (1996), 461-471. | MR 99c:17038 | Zbl 0892.58002

[22] P. B. A. Lecomte and V. Ovsienko, Projectively invariant symbol map and cohomology of vector fields Lie algebras intervening in quantization, dg-ga/9611006; Projectively invariant symbol calculus, math.DG/9809061.

[23] P. Mathonet, Intertwining operators between some spaces of differential operators on a manifold, Comm. in Algebra (1999), to appear. | MR 99m:58209 | Zbl 0924.17017

[24] R. Penrose and W. Rindler, Spinors and space-time, Vol. 2, Spinor and twistor methods in space-time geometry, Cambridge University Press, 1986. | MR 88b:83003 | Zbl 0591.53002

[25] G. Post, A class of graded Lie algebras of vector fields and first order differential operators, J. Math. Phys., 35-12 (1994), 6338-6856. | MR 95i:17023 | Zbl 0834.17038

[26] J.-M. Souriau, Structure des systèmes dynamiques, Dunod, 1970, (c) 1969, Structure of Dynamical Systems. A Symplectic View of Physics, Birkhäuser, 1997. | Zbl 0186.58001

[27] H. Weyl, The Classical Groups, Princeton University Press, 1946.

[28] E. J. Wilczynski, Projective differential geometry of curves and ruled surfaces, Leipzig, Teubner, 1906. | JFM 37.0620.02